ADDICTA: The Turkish Journal on Addictions
Case Report

Dermatosis due to Methamphetamine Use: A Case Report

1.

Department of Psychiatry, Akdeniz University School of Medicine, Antalya, Turkey

Addicta 2021; 8: 157-159
DOI: 10.5152/ADDICTA.2021.21042
Read: 55 Downloads: 40 Published: 30 September 2021

Methamphetamine (METH) is a widely abused psychomotor stimulant, and its use is increasing. Although serious side effects have been reported in METH users, reports of cutaneous side effects are rare in the literature. In this case report, we present a 26-year-old male patient with itchy and red skin lesions on the face that developed after METH use. We recommend that clinicians be careful about sudden skin lesions that develop after the use of METH. The results of this case report highlight the need for further research on the side effects of METH use.

Cite this article as: Topcuoğlu, M., Erdoğan, A., & Kulaksızoğlu, B. (2021). Dermatosis due to methamphetamine use: A case report. Addicta: The Turkish Journal on Addictions, 8(2), 157-159.

Files
ISSN 2148-7286 EISSN 2149-1305